# SDR CA051018001

- Difficulty date: October 17, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Cessna 650
- Aircraft time: 6,014 hours
- Engine: Garrtt TFE7313C
- System (JASC): 2710 · Aileron Control System
- Part: Turnbuckle
- Part number: MS21251B5S
- Condition: Chafed
- Location: Aileron Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING PHASE 1-5 INSPECTION ON AIRCRAFT, TECHNICIANS DISCOVERED THAT THE LT AND RT AILERON CABLES WERE FOULING.  THE RESULT WAS THAT THE LT TURNBUCKLE WAS CHAFED AND THE RT SIDE THE SAFETY CLIP WAS GONE AND THE TURNBUCKLE WAS ALSO CHAFED.
